MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P LAT. SIZE7

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P LAT. SIZE7
Model Number 01.18.417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 decemebr 2024.Lot 1900082d: (b)(4) items manufactured and released on 14-aug-2024.Expiration date: 28-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation.A few days after primary cementless tha, the patient suffers a periprosthetic fracture on their femur, though reportedly no significant traumatic event occurred.Periprosthetic fractures are a rather common adverse event following tha; when they occur such a short time after the index surgery, it is conceivable that the preparation of the bone may have weakened it and therefore during rehabilitation the patient is more subject to fractures.There is no reason to suspect a defective or malfunctioning device behind this adverse event.Root cause:based on the available information, no definitive root cause can be established.The periprosthetic fracture of the femur occurred shortly after primary cementless tha, likely related to bone weakening from surgery and rehabilitation.There is no indication that the device contributed to the event, nor is there evidence of any manufacturing issue.
 
Event or Problem Description
At about 1 months from the primary, the patient came in reporting pain due to a bone broken femur distal to the medacta stem.The patient did not report any trauma.The surgeon cabled the fracture and revised the stem and head.The surgery was completed successfully.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P LAT. SIZE7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23858468
Report Number3005180920-2025-01276
Device Sequence Number18735547
Product Code LZO
UDI-Device Identifier07630040720168
UDI-Public07630040720168
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.417
Device Lot Number1900082D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite